# SDR GTIA030612

- Difficulty date: July 23, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - LEFT INBOARD FLAP VANE RIGHT AFT MOUNT CORRODED. LEFT INBOARD FLAP VANE HAS .75 INCH DIAMETER DENT IN LEADING EDGE VERTICAL CRACK THROUGH CENTER OF DEN.  DUE TO INTERNAL DAMAGE FROM CORROSION IN ATTACH FITTINGS UNIT EXCHANGE.  INSTALLED LEFT INBOARD FLAP VANE.  (M)
